# SDR DL73S031127

- Difficulty date: December 23, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 49,843 hours, 38,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654925
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE INNER CHORD OF THE BS 767 FRAME JUST ABOVE S24L.  DENT WAS REMOVED AND REPAIRED PER ERA 385960-14.
